BibTeX record journals/mlc/MirzajaniAH19

download as .bib file

@article{DBLP:journals/mlc/MirzajaniAH19,
  author    = {Saeed Mirzajani and
               Mohammad Pourmahmood Aghababa and
               Aghileh Heydari},
  title     = {Adaptive control of nonlinear fractional-order systems using {T-S}
               fuzzy method},
  journal   = {Int. J. Machine Learning {\&} Cybernetics},
  volume    = {10},
  number    = {3},
  pages     = {527--540},
  year      = {2019},
  url       = {https://doi.org/10.1007/s13042-017-0733-1},
  doi       = {10.1007/s13042-017-0733-1},
  timestamp = {Wed, 27 Mar 2019 17:29:30 +0100},
  biburl    = {https://dblp.org/rec/journals/mlc/MirzajaniAH19.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics